Langevin equations with negative diffusion coefficients. A new approach to quantum optics

Horace P. Yuen*, Paolo Tombesi

*Corresponding author for this work

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Stochastic differential equations with negative diffusion coefficients are introduced for applications to the analysis of open quantum systems and nonlinear optical systems. It is shown how they can be consistently employed for moment calculations. An illustration on the problem of squeezing is given.

Original languageEnglish (US)
Pages (from-to)155-159
Number of pages5
JournalOptics Communications
Volume59
Issue number2
DOIs
StatePublished - Aug 15 1986

Fingerprint

Quantum optics
quantum optics
compressing
Optical systems
Differential equations
differential equations
diffusion coefficient
moments

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Physical and Theoretical Chemistry
  • Electrical and Electronic Engineering

Cite this

@article{3e6a27dd43804925b4967fe4472a3bdb,
title = "Langevin equations with negative diffusion coefficients. A new approach to quantum optics",
abstract = "Stochastic differential equations with negative diffusion coefficients are introduced for applications to the analysis of open quantum systems and nonlinear optical systems. It is shown how they can be consistently employed for moment calculations. An illustration on the problem of squeezing is given.",
author = "Yuen, {Horace P.} and Paolo Tombesi",
year = "1986",
month = "8",
day = "15",
doi = "10.1016/0030-4018(86)90469-4",
language = "English (US)",
volume = "59",
pages = "155--159",
journal = "Optics Communications",
issn = "0030-4018",
publisher = "Elsevier",
number = "2",

}

Langevin equations with negative diffusion coefficients. A new approach to quantum optics. / Yuen, Horace P.; Tombesi, Paolo.

In: Optics Communications, Vol. 59, No. 2, 15.08.1986, p. 155-159.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Langevin equations with negative diffusion coefficients. A new approach to quantum optics

AU - Yuen, Horace P.

AU - Tombesi, Paolo

PY - 1986/8/15

Y1 - 1986/8/15

N2 - Stochastic differential equations with negative diffusion coefficients are introduced for applications to the analysis of open quantum systems and nonlinear optical systems. It is shown how they can be consistently employed for moment calculations. An illustration on the problem of squeezing is given.

AB - Stochastic differential equations with negative diffusion coefficients are introduced for applications to the analysis of open quantum systems and nonlinear optical systems. It is shown how they can be consistently employed for moment calculations. An illustration on the problem of squeezing is given.

UR - http://www.scopus.com/inward/record.url?scp=0022761342&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022761342&partnerID=8YFLogxK

U2 - 10.1016/0030-4018(86)90469-4

DO - 10.1016/0030-4018(86)90469-4

M3 - Article

AN - SCOPUS:0022761342

VL - 59

SP - 155

EP - 159

JO - Optics Communications

JF - Optics Communications

SN - 0030-4018

IS - 2

ER -